# SDR CA150120019

- Difficulty date: January 15, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) HAD AN IFSD EVENT ON NR 1 ENGINE. AFTER THE CREW RECEIVED A LOW OIL PRESSURE WARNING 15-20 MIN AFTER TAKE-OFF.    THE ENGINE REMOVED AND EN ROUTE TO SHOP.
